White discharge on birth control

Common Questions and Answers about White discharge on birth control

discharge

I have been on birth control since Oct. 4, 2011 as of Feb.11, 2012 i have been having problems, my stomach has been hurting like im cramping but when i went to the bathroom i realized that im discharging (yellowish, white stuff). i need to know is this a side effect from the depo shot or what.
As you will see below my period comes every month, but twice every other month. I have never experience this on other birth control pills (period were once a month) 2/5 to 2/10 3/2 to 3/5 3/9 to 3/12 4/6 to 4/9 5/5 to 5/8 5/24 to 5/28 6/1 to 6/6 7/1 to 7/6 My concern is I had unprotected sex with boyfriend yesterday and this morning I had a lot of discharge, not smelly, yet thick and stretchy. We always have unprotected sex, he loves cumming inside.
Some women are more prone to more discharge including women on; birth control pills, certain blood pressure medications or on major tranquilizers. These medications increase prolactin levels in the body. There is also certain life periods when a person is more likely to get discharge than others: there may be more discharge at puberty and at menopause than the years in-between.
My fiance has had a complete physical and std test with herpes test as well and he came back clean on all. Im just wondering about the white discharge..... can you have herpes and have white discharge through out your cycle? thanks!
i would say go back to the doc because i'm in th same boat and they will probably just give you more antibiotics like they did for me just don't have any sex, don't douche, don't wear tight pants, wipe from front to back meaning vag to anus, drink lots of water, eat yogurt with active culturs its supposed to be plain if you can stomache it, watch the amount of sugar you eat that can cause a yeast infection after being treated with anti biotics, if your on a high estrogen level birth control you
my boobs are sore all the time too. i'm on the birth control yaz and i always take my pills but i have unprotective sex a lot. what is going on?
i am on birth control and didnt use a condom a couple weeks ago while having sex. I am now spotting and have been for about two days but it is barely there with either clear or white discharge along with it. its a lot like a very light period. I also have some light cramping and i am supposed to get my period in about five days. Could someone please help?
Hi! If I am understanding you correctly, you have not been sexually active. In that event, the most likely condition is a yeast infection. Birth control pills do increase the incidence of yeast infections. They are usually easy to clear up. I personally like to prescribe Diflucan--an oral medication. Good luck!
ok, i was on birth control for 5 years, came off had my first child, then had my second a year after that, after the second one was born i went and got on depo. I rarely had any discharge after coming off of depo a year and a half later, my discharge picked up big time.. is that normal or not, i know that the depo shot cuts back ur normal amount of discharge so i just wasnt sure..
itz normal,it is his semen that comes out this happens with everyone so nothing to worry .
It is not an infection. Birth control pills seem to cut down on the amount of discharge that women have, if it bothers you. Good luck!
Maybe, thats wat happened to me....and especially if your not on any birth control and most importantly if u didnt use a condom. Have you ever been late b4?
Some women are more prone to more discharge including women on; birth control pills, certain blood pressure medications or on major tranquilizers. These medications increase prolactin levels in the body. There is also certain life periods when a person is more likely to get discharge than others: there may be more discharge at puberty and at menopause than the years in-between.
I have been with my boyfriend for over a year. I have been taking birth control the entire time. This month I went out of town for business a few times and maybe wasn't taking my pills when I was supposed to. Now my period is a couple days late and I'm just getting clear/white discharge. I never use a condom with my boyfriend anymore. Thoughts?
Other factors that can contribute to nipple discharge are medications such as the birth control pill, certain blood pressure medications, tranquillizers, and by some reports, antidepressants. Nipple dishcarge is not concerning unless it is spontaneous, bloody or clear and sticky, and unilateral. It is impossible to know how long your situation will last. You can ask your doctor about doing ductal lavage or ductoscopy but there may be no medical reason to pursue this option at this point.
I am not on birth control. My period came on ,on my expected date last month and yesterday was the my ovulation day. I have been experiencing mild cramps on one side of my lower abdomen, and white milky discharge secretion during sex that has never happened before. Does this mean I'm pregnant? I know its a small possibility, but its still a possibility and I'm quite nervous about it. Please help!
more laying on my stomach n getting up.n.now seeing more creamy white discharge thas noticeable in.my underwear. Am I ok? Any answer is appreciated.
Hi all, I decided to start taking birth control pills very recently.. And to start on the first day of my menstrual cycle. I noticed some discharge on my pad on August 1st, so that's when I started my first package... But then no period came? As far as I know, I'm still supposed to have my regular period the first week, right? It's August 8th now, and still no period... I haven't had sex since the beginning of June, and my period came at the end of June/early July completely regularly.
You probably notice it with straining since it gets pushed out with the pushing, otherwise you would just think you are wetter at this time of the month. When natural family planning (NFP) is used for birth control this is one of the physical signs that is charted so couples can either skip sex on those days or use a back-up method.
I didn't miss a day just was late on the time taking the pill. Could this brown discharge be b/c of my poor birth control pill regimen? The Stress? A STD?
The past 4 day I have had wet/white egg white discharge, could this be a sign that I'm pregnant, plz check out my chart and let me know what you think.
Some women are more prone to more discharge including women on; birth control pills, certain blood pressure medications or on major tranquilizers. These medications increase prolactin levels in the body. There is also certain life periods when a person is more likely to get discharge than others: there may be more discharge at puberty and at menopause than the years in-between.
but plzzz a small advice is , knw the drug ur taking, knw its adverse effects to the body. over a yearrrrrrr,,,,,, tats birth control pills right ,,, don defile ur body with lots of chemicals.
Hello, This could have been an early fetus since you have a history of missing your birth control pills. You can confirm it by getting your HCG levels checked.In case of pregnancy loss,the value of HCG will return to a non-pregnant range(<5 mIU /L) about 4 - 6 weeks after a pregnancy loss.Other method of confirming whether you had a miscarriage is by getting ultrasound uterus done.
I'm 18 years old and sexually active and have had the same sex partner since August 2012 and have been taking birth control since April 2012. I missed my pill July 23 so I did the double dose I was suppose to do the next day (although I was a few hours late doing that) and that same day (July 24) I began to have brown discharge which turned into VERY LIGHT bloody white cottage cheese discharge on the last day, the 31st.
i noticed it when i start forgetting to take my birth control pills since i kept forgetting i just stopped taking them and now the smell is worse i have to wear a pad or tampon everyday and u can smell it through my clothes...
Every time i got my annual Pap exam i brought it to the Dr.'s attention and was told it was fine. I have been on birth control pills for seven years. I recently got my annual at a new practice and this time they wanted to do tests. I had my prolactin levels tested(normal), an ultrasound(didn't find anything abnormal, no cysts),and they took some of the discharge and tested it(no abnormal cells, although they didn't say exactly WHAT the discharge is).
I am on Ortho-Tri-Cyclen, and have been for over a year. I've never really had any side effects, in fact if anything, I think being on the pill has decreased the severity of my cramps and helped do wonders to regulate my periods (I used to sometimes be late 2-3 weeks or occasionally even skip). Do you shave/wash down there? Have you always used the same soap? Do you possibly wash your underwear with too much detergent? These things can all cause it as well.
MedHelp Health Answers